# SDR IPXA2022060782927

- Difficulty date: May 31, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 32,458 hours, 21,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tie Clip
- Part number: 140N2002761
- Part serial: NA
- Condition: Corroded
- Location: Fr1380 Lbl29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:17/1LOWER AFT CARGO PIT AT FRAME 1380 BETWEEN STR 29L AND 30 FRAME SHEAR TIE WAS EXFOLIATED.REMOVED EXFOLIATED SHEAR TIE AND INSTALLED REPLACEMENT SHEAR TIE PER SRM 51-40-02
